# SDR USAAD99056

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 39,462 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RSW-PIT - FLT 352 - WHILE CLIMBING THROUGH 15,000 FEET THE RIGHT ENGINE EGT WAS 80 DEGREES HIGHER THAN THE LEFT AND THE FUEL FLOW WAS 1,000 LBS PER HOUR HIGHER.  THE AIRCRAFT DIVERTED TO MCO AND LANDED WITHOUT INCIDENT.  AN OVERWEIGHT LAND INSPECTION WAS PERFORMED.  THE RIGHT ENGINE FUEL CONTROL WAS REPLACED BUT DID NOT CURE THE PROBLEM.  THE AIRCRAFT WAS FERRIED TO THE MAINTENANCE BASE FOR TROUBLESHOOTING.  THE RIGHT ENGINE WAS REPLACED.  (M)
